# SDR MASA200600470

- Difficulty date: February 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 6,428 hours, 4,952 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5096 STL - INBOARD SPOILER, INBOARD SPOILERON FAULT.  MX CONTROL RESET SYSTEM WITH CREW.
